# SDR SWAA2023112812044

- Difficulty date: October 18, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 AND 312CORROSION ** FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP @ LBL 11 BETWEEN<[01] CLEANED AND RE-INSPECTED FLOOR SUPPORT INTERCOSTAL UPPER SURFACE AT FWD CABIN WET AREA AT STA 294.5; LBL 11; NO CORROSION SPOT FOUND; ONLY PRIMER AND OLD SEALANT RESIDUES AS PER B737-700 SOPM 20-30-03; SRM 51-10-04-0G-0.;[02] CORRECTING STEP 1: THE PREVIOUS STEP WAS SIGNED IN ERROR.;[03] VERIFIED CORRECTION STEP #2.;[04] EVALUATED DAMAGED AT INTERCOSTAL UPPER FLANGE; FOUND EXFOLIATED CORROSION AROUND FASTENERS HOLES OUT OF LIMITS REF B737-700 SRM 53-10-51-1A-1; FIG 105. REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 294.5 AND STA 312 LBL 11 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5600.;[05] FINAL INSPECTION; VERIFIED STEP #4.;[06] CW
